Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1.Head over to this page: https://messageboards.webmd.com/health-conditions/f/mental-health/

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    It's been suggested that we leave a space between the start of a post and the triggering part.

    Write something innocuous in the first line. then leave some spaces between in and the subject matter. this should take care of accidentally triggering someone.

    How and Why to Report a Post
    Drug question
    avatar
    Kate_Te posted:
    Anyone ever been on gabapentin? It's an anti convulsant & my med mgr thinks it might help with the shakes. I always try to find out whatever I can about any new med, including others experiences. I know everyone is different, but I like to get an idea what its like.

    Thanks.

     
    avatar
    DOGDANCING_TCOS responded:
    yes I was on it for nerve pain. I loved it helped a lot with the chroinc nerve pain AND it helped quiet my head and made me feel a LOT better during the winter months.

    I had to stop it due to side effects.
    I'm not really a psychopath, I just play one on the internet.
     
    avatar
    sittingbull594 replied to DOGDANCING_TCOS's response:
    Yes Im on it and have been for 3 or 4 years at least. I take the maximum dose : its suppose to help anxiety and was prescribed for me by my primary doc for the prevention of migraines. It has done the trick. I don't know if it has helped the anxiety or not??

    It's also called nuerotin......I think it would be a good idea to try it. My own 2 cents
     
    avatar
    lovely_lemon_tree replied to sittingbull594's response:
    I have actually recently been put on it. It was intended to replace my Klonopin but I've had trouble sleeping without it, so they put me back on it. I've had some trouble with dry mouth, but other than that, things are okay. I'm going to do my homework about it and am hoping with an increase of the gabapentin, I will be able to go off about four of my other meds. Hopefully.
    We must be the change we wish to see in the world. -- Mahatma Ghandi
     
    avatar
    Kate_Te replied to lovely_lemon_tree's response:
    Thank you guys. It was prescribed to me to stop the shaking, but maybe to replace the klnonopin eventually. I'm going to give it a try. I really appreciate your feedback.


    Spotlight: Member Stories

    I'm a 26 y/o army vet. I have two divorces under my belt, and I am just trying to live life as "normal" as I can. I'm going to schoo...More

    Helpful Tips

    real useable smilies part 4
    http://www.myemoticons.com/emoticons/images/msn/girlie/teddy.gif gotta have a cute stuffie! ... More
    Was this Helpful?
    24 of 33 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.